Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY
Model Number
10271
Medical Device Problem Code
Failure to Advance (2524)
Health Effect - Clinical Codes
Cardiac Arrest (1762); Death (1802)
Date of Event
11/16/2020
Type of Reportable Event
Death
Event or Problem Description
It was reported that the patient died.A 12 x 3.00 rebel stent was advanced for treatment but failed to cross.The patient went into cardiac arrest and died.
New Search
Submit an Adverse Event Report
Brand Name
REBEL
Common Device Name
STENT, CORONARY
Manufacturer
(Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key
10971220
Report Number
2134265-2020-17065
Device Sequence Number
14526748
Product Code
MAF
UDI-Device Identifier
08714729843719
UDI-Public
08714729843719
Combination Product (Y/N)
N
Initial Reporter State
ND
Initial Reporter Country
US
PMA/510(K) Number
P130030
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,health
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
12/08/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
07/13/2023
Device Model Number
10271
Device Catalogue Number
10271
Device Lot Number
0025703858
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
11/20/2020
Initial Report FDA Received Date
12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Death;